# SDR DALA2017032302348

- Difficulty date: March 23, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 73,860 hours, 55,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIR STAIR EMER LIGHTS INOP. REPLACED BATTERIES AFT EMER LIGHT BATTERY PACK REF AMM 33-53.
